MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMH10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the sterile packaging was missing the implant.The doctor confirmed that the surgery was completed with another implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One imp, tsv, 3.7, 10,mtx,mc,mg,ha (tsvmh10) was returned for investigation.Visual inspection of the as returned product identified that the vial is empty of the components.The vial cap is noted to already be opened.Device history record (dhr) review was completed for the subject lot number 1224544.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1224544) for similar event using keyword incorrect component quantity and no other complaint was identified.Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.As the packaging was already opened, the circumstances of device delivery could not be recreated.

Brand Name
IMP, TSV, 3.7, 10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12165287
Report Number0002023141-2021-01787
Device Sequence Number11759509
Product Code DZE
UDI-Device Identifier00889024344099
UDI-Public(01)00889024344099(17)240619(10)1224544
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Model NumberTSVMH10
Device Catalogue NumberTSVMH10
Device Lot Number1224544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale